# SDR FDEA201409252785

- Difficulty date: September 25, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N321121
- Condition: Corroded
- Location: Bs 1180-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN LAP JOINT AT STRINGER 10L FROM BS 1180 - 1460 FOUND WITH BULGING PAINT & SIGNS OF CORROSION.  REPAIRED IAW EA F-5330-T0311206.  MAJOR REPAIR.
